Approximation of one class of transcendental numbers. (English. Russian original) Zbl 0278.10033

Math. Notes 5, 73-79 (1969); translation from Mat. Zametki 5, 117-128 (1969).


11J81 Transcendence (general theory)
Full Text: DOI


[1] A. A. Shmelev, ?One class of transcendental numbers,? Matem. Zametki,4, No. 3. 341-348 (1968).
[2] A. O. Gel’fond, Transcendental and Algebraic Numbers [in Russian], Moscow (1952).
[3] A. Baker, ?Linear forms in the logarithms of algebraic numbers,? Mathematika,13, 204-216 (1966). · Zbl 0161.05201
[4] A. O. Gel’fond and Yu. V. Linnik, Elementary Methods in Analytic Number Theory [in Russian], Moscow (1962). · Zbl 0111.04803
[5] N. I. Fel’dman, ?Approximation of the logarithms of algebraic numbers by algebraic numbers,? Izv. Akad. Nauk SSSR, Ser. Matem.,24, 475-492 (1960).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.